# SDR A6WA202104307763

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020334
- Part serial: NSN
- Condition: Corroded
- Location: S53.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR RIB AT WS 53.60 INBOARD DOUBLER HAS CORROSION AROUND UPPER AND LOWER ELECTRICAL CONNECTOR HOLES AND AROUND NUTPLATE HOLES (3 EACH).  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM RIGHT WING REAR SPAR RIB AT WS 53.60 INBOARD DOUBLER,  UPPER AND LOWER ELECTRICAL CONNECTOR HOLES AND AROUND NUTPLATE HOLES (3 EACH),  ALL BLENDS WITHIN LIMITS, PROTECTIVE FINISH REINSTALLED. ALL WORK ACCOMPLISHED IAW  ASAP EA# AWAC-CRJ257-01614 REV IR DATED 4/26/2021. DTE IS COMPLETED NO  DTA REQUIRED.
